# SDR R61A20100227

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 14,790 hours, 9,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Part time: 14,790 hours, 9,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON GUSSET BETWEEN LT AND RT I BEAMS AT FR 90.  MAINTENANCE REMOVED AND REPLACED THE GUSSET PER THE EMB SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
